Urmăriți
Adela Novac
Adela Novac
Adresă de e-mail confirmată pe math.utcluj.ro
Titlu
Citat de
Citat de
Anul
Data dependence of fixed points for non-self generalized contractions
A Chis-Novac, R Precup, IA Rus
Fixed Point Theory 10 (1), 73-87, 2009
352009
Continuation theory for general contractions in gauge spaces
A Chiș, R Precup
Fixed Point Theory and Applications 2004 (3), 1-13, 2004
352004
Ulam stability of a linear difference equation in locally convex spaces
A Novac, D Otrocol, D Popa
Results in Mathematics 76 (1), 1-13, 2021
82021
Perov type results in gauge spaces and their applications to integral systems on semi-axis
A Novac, R Precup
Mathematica Slovaca 64 (4), 961-972, 2014
82014
Data dependence of fixed points in gauge spaces
A Chis-Novac
Fixed Point Theory 12, 49-56, 2011
42011
Fixed point theorems for multivalued generalized contractions on complete gauge spaces
A Chis
Carpath. J. Math 22 (1-2), 33-38, 2006
42006
Theory and computation for multiple positive solutions of non-local problems at resonance
A Novac, R Precup
Journal of applied analysis and computation 8 (2), 486-497, 2018
22018
A new solution to Basel problem
A Novac
ANNALS OF THE TIBERIU POPOVICIU SEMINAR OF FUNCTIONAL EQUATIONS …, 2017
12017
An asymptotic expansion of a sequence of integrals
A Novac
Applied mathematics letters 24 (6), 1017-1019, 2011
12011
Solutions with a prescribed interval of positivity for differential systems with nonlocal conditions
V Ilea, A Novac, D Otrocol, R Precup
Applied Mathematics and Computation 375, 125092, 2020
2020
Variational Properties of the Solutions for Second-Order Differential Equations and Systems on Semi-Line
A Novac, R Precup
Numerical Functional Analysis and Optimization 36 (7), 930-941, 2015
2015
Summation of power series with rational coefficients via divided differences
A Novac
Applied Mathematics and Computation 236, 345-350, 2014
2014
Existence principle for advanced integral equations on semiline
A Chiș
Fixed Point Theory and Applications 2007, 1-6, 2007
2007
Teoreme de continuare pentru contracții generalizate și aplicații
AC Chiș
2007
An continuation results for Fredholm integral equations on locally convex spaces.
A Chiș
Acta Universitatis Apulensis. Mathematics-Informatics 10, 25-30, 2005
2005
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–15